# SDR DXTA2018021300584

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N794QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20638
- Aircraft time: 1,802 hours, 1,031 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11000,  EXPERIENCED  LT ENGINE OIL PRESSURE HIGH.  FOLLOWED BY A RT ENG OIL PRESSURE HIGH. STOPPED THE CLIMB IAW QRH  TO EXTINGUISH THE LIGHTS WAS TO ALMOST PULL POWER TO IDLE. DECLARED AN EMERGENCY.   PERFORMED OIL PRESSURE ADJUSTMENT IAW MM 72-05-22. OPS CHECKED GOOD
